MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-70MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-70MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186788070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: kwp;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective, and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a review of the receiving inspection (ri) for viper prime cfxfen xtab 6x50mm sterile was conducted identifying that lot number tbxcb was released in a single batch.Batch1: lot was released on feb 26, 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing, and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the patient underwent mis transforaminal lumbar interbody fusion (tlif) procedure on (b)(6) 2019.After ten (10) days, the patient developed rashes and itching on his full body.The patient is still experiencing the rash and itching after consulting with rheumatologist, immunologist, gastroenterologist, general medicine, at various hospitals.There is no further information available.This report is for one (1) viper2 lordotic rod-70mm.This is report 2 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.In looking at the attachments, it does not appear there is a way to conclusively link the test results to an allergic reaction or the implants.Therefore, there would be no additional information we would be able to add to the product investigation in the complaint.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER2 LORDOTIC ROD-70MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10819791
Report Number1526439-2020-02153
Device Sequence Number11783829
Product Code NKB
UDI-Device Identifier10705034131795
UDI-Public(01)10705034131795
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186788070
Device Catalogue Number186788070
Device Lot NumberTBXCB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date05/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS CANN POLY SCREW 7X45MM, TI; MIS CANN POLY SCW 7X50MM,TI; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; SINGLE-INNER SETSCREW; VIPER2 LORDOTIC ROD-70MM
Outcome Attributed to Adverse Event Required Intervention;